# SDR SB05061

- Difficulty date: May 14, 2005
- Submitted: May 23, 2005
- Operation: Air carrier
- Aircraft: N586US
- Make and model: Boeing 737301
- Aircraft serial: 23931
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Seat 5a
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED THE EMERGENCY LIGHT ON SEAT 5A INOPERATIVE.  MAINTENANCE REPAIRED WIRE ON LIGHT ASSEMBLY.  OPERATIONAL CHECK GOOD.
